# SDR SWAA2024110648128

- Difficulty date: October 13, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 30,276 hours, 14,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP; THE INBOARD UPPER SURFACE HAS AN AREA OF DELAMINATION. (MARKED)<[01] REMOVED L/H OUTBD AFT FLAP PER AMM 27-51-22;[02] INSTALLED SERVICEABLE REPLACEMENT L/H OUTBD AFT FLAP IAW AMM 27-51-22-400-801.;[03] INSPECTED WORK PERFORMED ON C/A #2;[04] PERFORMED LH OUTBOARD AFT FLAP ADJUSTMENT TASK PER AMM 27-51-22-400-801. OPS CHECKED GOOD.;[05] RII: INSPECTED WORK ACCOMPLISHED IN C/A # 4. EDWARD GATTOC (TECHNICIAN); 02-NOV-2024 15:10 UTC PERFORMED LH OUTBOARD AFT FLAP ADJUSTMENT TASK PER AMM 27-51-22-400-801. REPL L/H OUTBD AFT FLAP PER AMM 27-51-22
